Please anyone out there tell me how I can deal with these with drawls it terrible I've been addicted for 2 years an I'm trying to stop 50mg up to 7 at a time!!! I need help any advise would help
It's really best if you taper off of them. There is a small chance that you may have a seizure coming off of that high a dose.
Seeing a doc about this is best, but in the meantime, google The Thomas Recipe for opiate/opioid withdrawal.
It is a diary of how a man dealt with his withdrawal and a list of otc and rx meds you will need. Also, you may want to see an Addiction Specialist for some type of counselling. The recidivism rate is higher for those that do not get counselling.
I wish you the best and hope your w/d is safe (no seizures!)
Hi Kb22, & welcome to the site. Sweet lemon is correct, but I am curious if you take 7 at a time, how many are you taking in one day? You need to start somewhere, & start reducing your dose. Usually it's best to taper as my friend said, but that is a lot of tramadol at one time. Let us know, & we can better help you. How much per day, & how often? It sounds like you are taking 7 at a time so that 350mg. You may have to get a doctor involved depending on how much you have tried to drop already... Mary
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
Posted 4 May 2010 • 1 answer
Posted 5 May 2011 • 2 answers
Posted 17 Jul 2011 • 2 answers
Posted 25 Oct 2011 • 6 answers